# SDR WX0A2023010931690

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 26,213 hours, 13,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU BATTERY 12WL NEEDS REPLACED- FAILED BITE TEST / REMOVED AND REPALCED EPSU BATTERY 12WL IAW AMMM 33-51-38-000-002A/33-51-38-400-002A, OPS CHECK GOOD"
